Skip to main content
placeholder image

Self-matching bands in the paperfolding sequence

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2011

Citation


  • Bates, B., Bunder, M. & Tognetti, K. (2011). Self-matching bands in the paperfolding sequence. Applicable Analysis and Discrete Mathematics, 5 (1), 46-54.

Scopus Eid


  • 2-s2.0-79953304275

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9940&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2604

Has Global Citation Frequency


Number Of Pages


  • 8

Start Page


  • 46

End Page


  • 54

Volume


  • 5

Issue


  • 1

Abstract


Publication Date


  • 2011

Citation


  • Bates, B., Bunder, M. & Tognetti, K. (2011). Self-matching bands in the paperfolding sequence. Applicable Analysis and Discrete Mathematics, 5 (1), 46-54.

Scopus Eid


  • 2-s2.0-79953304275

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9940&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2604

Has Global Citation Frequency


Number Of Pages


  • 8

Start Page


  • 46

End Page


  • 54

Volume


  • 5

Issue


  • 1